Generalization of the Hamilton-Jacobi approach for higher-order singular systems

Nenhuma Miniatura disponível

Data

1998-06-01

Título da Revista

ISSN da Revista

Título de Volume

Editor

Resumo

We generalize the Hamilton-Jacobi formulation for higher-order singular systems and obtain the equations of motion as total differential equations. To do this we first study the constraints structure present in such systems.

Descrição

Palavras-chave

Como citar

Nuovo Cimento della Societa Italiana di Fisica B, v. 113, n. 6, p. 805-817, 1998.